# SDR 95ZZZX4468

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- System (JASC): 7500 · Engine Bleed Air System
- Part: Vent Tube
- Part number: 12034290025
- Condition: Cracked
- Location: Engine Vent
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR.  ENGINE VENT TUBE WELDED WITH UNKNOWN TYPE OF ROD WHICH CRACKED AROUND THE WELD.  (IMPROPER REPAIR PROCEDURE.)
